www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/16251

Title: Extensions of permutation solutions to test for treatment effects in replicated single-case alternation experiments with multivariate response
Authors: SOLMI, Francesca
Onghena, Patrick
Salmaso, Luigi
Bulté, Isis
Issue Date: 2014
Citation: COMMUNICATIONS IN STATISTICS-SIMULATION AND COMPUTATION, 43 (5), p. 1036-1051
URI: http://hdl.handle.net/1942/16251
DOI: 10.1080/03610918.2012.725144
ISSN: 0361-0918
Category: A1
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
N/A595.23 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.